Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am currently residing in kuwait and am from mumbai. I am 51 years old. My weight is 85 kgs. I have high bp 180/190 for which I take 1 tablet a day zestril (contents: astrazeneca) 20 mg. I have cholestrol in liver for which I take lipanthyl (contents: recipharm fontaine) 145 mg. I have high blood sugar too around 200. I have high tg in blood for which I take proton (contents: pantoprazole) 40 mg. I have slip disk problem in l4 and l5 which causes lot of pain. Please suggest me what to eat and what to do to improve my condition. Thank you so much for the help.

1 Doctor Answered
I am currently residing in kuwait and am from mumbai. I a...
high cholesterol can cause atherosclerotic heart disease or narrowed coronary arteries in the heart can cause the symptoms of angina, when theheart muscle is not provided with enough oxygen to function. Decreased blood supply to the brain may be due to narrowed small arteries in the brain or because the larger carotidarteries in the neck may become blocked. This can result in a transient ischmic attack or stroke. Peripheral artery disease describes gradual narrowing of the arteries that supply the legs. During exercise , if the legs do not get enough blood supply, they can develop pain , called claudication . Other arteries in the body may also be affected by plaque buildup causing them to narrow, including the mesenteric arteries to the intestine and the renal arteries to the kidney. Avoid fast foods,oily foods,junk foods,alcohol,smoking,fatty foods, non-veg.,avoid stress, take green veg., whole grain.garlic,. Take anti cholesterol medicines .
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.